# SDR 95UAL767010

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Condition: Malfunction
- Location: Lt Engine
- Component: Hamilton Sta, 8010002
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LEFT ENGINE CAUGHT FIRE DURING START.  NO COCKPIT INDICATION OF FIRE.  BOTTLES DISCHARGED FIRE EXTINGUISHED.  NO PIMU FAULTS.  REPLACED FUEL METERING UNIT AS A PRECAUTION.
